# SDR DXTA2021120652960

- Difficulty date: December 3, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N421QS
- Make and model: Gulstm
- Aircraft serial: 4114
- Aircraft time: 10,389 hours, 5,079 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Float Valve
- Part number: 16F123
- Part serial: 406323
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL DUMP: SHORTLY AFTER TAKEOFF, WITH 27,000 POUNDS OF FUEL ON BOARD, VISIBLE FUEL STREAMING FROM LEFT WING NACA DUCT. LEAK APPEARED TO STOP IN LEVEL FLIGHT. SEE ATTACHED PICTURES. // SIGNOFF // GAINED ACCESS TO L/H WING FUEL TANK, AND DRAINED BOTH LH AND RH PLENURNS, FUEL DRAINED FROM LH SIDE APPROX 4 GALLONS AND RH APPROX 1/4 GALLON. VISUALLY INSPECTED ALL PLUMBING AND OVERBOARD VENT/RAM AIR INLET, VENT FLOATS, VENT PLENUM, FUEL VENTILATION SYSTEM THROUGH ACCESS PANELS ON LH WING. REF. G450 _AMM 28-15-00. FOUND OUTBOARD AFT VENT FLOAT STUCK OPEN. REMOVED AND REPLACED VENT FLOAT P/N 16F123 REFERENCE G450 AMM 28-15-01. COMPLIED WITH FUEL TANK LEAK CHECK. PERFORMED LEAK CHECK LH WING FUEL TANK PANELS. NO LEAKS NOTED. NO SQUAWKS NOTED. IAW G450 AMM 28-L0-00. PERFORMED AIRCRAFT SINGLE POINT REFUELING FULL LOAD. NO FUEL ON LEFT PLENUM AND NO LEAKS. THEN DEFUELED AIRCRAFT TO IN COMING LOAD. NO SQUAWKS NOTED. NO LEAKS NOTED. JAW G450 AMM 12-13-00.
